You are logged in as an admin user. This page is cached for performance until Sun, 26 Jun 2022 00:04:19 GMT. Preview latest contents by clicking Refresh.
Logout

Lucio Scudiero

Lawyer
ECCP
Participates in 13 items

Lucio Scudiero practices law at Legance, a top-tier italian law firm, within the Compliance and Data Protection Dapartment. He is specialized in personal data protection law, EU law and new technologies, with particular focus on the application of Regulation EU / 679/2016 ("GDPR") and Directive 2002/58 / EC ("ePrivacy Directive"). In addition, he regularly advises on electronic identification and trust services as regulated by Regulation 910/2014 ("eIDAS Regulation") and consumer law. 
Lucio Scudiero has been involved in legal research activities applied within European Horizon2020 projects, focusing on privacy, IoT, cybersecurity and Smart Cities. He regularly participates in conferences, workshops and virtual seminars as a speaker and is also a lecturer in different classes on subjects of data protection and digital law. Lucio Scudiero is a member of the EuroPrivacy Advisory Board, and is the Executive Director of Lex Digital, a research center focused on personal data protection, cybersecurity and digital economy.

Sessions in which Lucio Scudiero participates

Tuesday 6 June, 2017

Time Zone: (GMT+01:00) Paris
2:00 PM
2:00 PM

International Conference Centre of Geneva (CICG) - Room 4

Workshop

Nikolaos Kontinakis, EUROCITIES (Moderator)

Lucio Scudiero, ECCP (Moderator)

International Conference Centre of Geneva (CICG) - Room 7

Workshop

Ovidiu Vermesan, SINTEF (Potential)

Lucio Scudiero, ECCP (Potential)

3:00 PM
3:00 PM

International Conference Centre of Geneva (CICG) - Room 7

Board Meeting

Ovidiu Vermesan, SINTEF (Potential)

Lucio Scudiero, ECCP (Potential)

Wednesday 7 June, 2017

Time Zone: (GMT+01:00) Paris
9:00 AM
9:00 AM

International Conference Centre of Geneva (CICG) - Room 7

Board Meeting

Ovidiu Vermesan, SINTEF (Potential)

Lucio Scudiero, ECCP (Potential)

11:15 AM
11:15 AM

International Conference Centre of Geneva (CICG) - Room 7

Board Meeting

Ovidiu Vermesan, SINTEF (Potential)

Lucio Scudiero, ECCP (Potential)

2:00 PM
2:00 PM

International Conference Centre of Geneva (CICG) - Room 7

Workshop

Ovidiu Vermesan, SINTEF (Potential)

Lucio Scudiero, ECCP (Potential)

Thursday 8 June, 2017

Time Zone: (GMT+01:00) Paris
2:45 PM
2:45 PM
GDPR & IoT
1 hour, 2:45 PM - 3:45 PM

International Conference Centre of Geneva (CICG) - Room 3

Dr. Rolf H. Weber, University of Zurich - Faculty of Law (Participant)

Luca Bolognini, Italian Institute for Privacy and Data Valorisation (IIP) (Moderator)

Lucio Scudiero, ECCP (Participant)

Marietje Schaake, European Parliament (Potential)

Florence Raynal, CNIL (Potential)

Andrew Charlesworth, University of Bristol (Participant)

Andrei Robachevsky (Potential)

Steve Purser, ENISA (Participant)

4:15 PM
4:15 PM
IoT Risk Management
1 hour, 4:15 PM - 5:15 PM

International Conference Centre of Geneva (CICG) - Room 3

Panel

Antonio Kung, Trialog (Participant)

Stefano Bianchi, Softeco Sismat (Participant)

Christopher Hemmens, Mandat International (Participant)

Gyu Myoung Lee, Liverpool John Moores University (Participant)

Lucio Scudiero, ECCP (Moderator)

Fred Herren, SGS Group Management Ltd (Potential)

Friday 9 June, 2017

Time Zone: (GMT+01:00) Paris
9:00 AM
9:00 AM
CREATE-IoT Consortium Meeting
1 hour 45 minutes, 9:00 AM - 10:45 AM

International Conference Centre of Geneva (CICG) - Room 14

Board Meeting

Ovidiu Vermesan, SINTEF (Potential)

Lucio Scudiero, ECCP (Potential)

11:15 AM
11:15 AM
CREATE-IoT Consortium Meeting (Part II)
1 hour 30 minutes, 11:15 AM - 12:45 PM

International Conference Centre of Geneva (CICG) - Room 14

Board Meeting

Lucio Scudiero, ECCP (Potential)

Ovidiu Vermesan, SINTEF (Potential)

2:00 PM
2:00 PM
CREATE-IoT Consortium Meeting (Part III)
1 hour 45 minutes, 2:00 PM - 3:45 PM

International Conference Centre of Geneva (CICG) - Room 14

Board Meeting

Ovidiu Vermesan, SINTEF (Potential)

Lucio Scudiero, ECCP (Potential)

2:30 PM
2:30 PM
Drones, Privacy & Ethics
1 hour, 2:30 PM - 3:30 PM

International Conference Centre of Geneva (CICG) - Room 3

Panel

Lucio Scudiero, ECCP (Moderator)

Dr. Rolf H. Weber, University of Zurich - Faculty of Law (Potential)

Filippo Cavallo, BioRobotics Institute of Scuola Superiore Sant’Anna, (Pisa, Italy) (Potential)

Elise Latify, Privacy7 (Participant)

Dominique Genoud, HES-SO / Agrofly / Datastory (Participant)

Selena Nemorin, Department of Media and Communications for the VIRT-EU research project: Values and Ethics in Innovation for Responsible Technology in Europe (Participant)

4:00 PM
4:00 PM
CREATE-IoT Consortium Meeting (Part IV)
1 hour 45 minutes, 4:00 PM - 5:45 PM

International Conference Centre of Geneva (CICG) - Room 14

Board Meeting

Ovidiu Vermesan, SINTEF (Potential)

Lucio Scudiero, ECCP (Potential)

Share this